University of Surrey

Test tubes in the lab Research in the ATI Dance Research

Bifurcation and branching of equilibria in reversible-equivariant vector fields

Buono, PL, Lamb, JSW and Roberts, M (2008) Bifurcation and branching of equilibria in reversible-equivariant vector fields NONLINEARITY, 21 (4). 625 - 660. ISSN 0951-7715

[img]
Preview
PDF
fulltext.pdf

Download (373Kb)
Item Type: Article
Uncontrolled Keywords: SYMMETRY-BREAKING, PERIODIC-SOLUTIONS, HOPF-BIFURCATION, SYSTEMS, SINGULARITIES, INVARIANT, PATTERNS
Divisions: Faculty of Engineering and Physical Sciences > Mathematics
Depositing User: Mr Adam Field
Date Deposited: 27 May 2010 14:40
Last Modified: 23 Sep 2013 18:32
URI: http://epubs.surrey.ac.uk/id/eprint/1376

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year


Information about this web site

© The University of Surrey, Guildford, Surrey, GU2 7XH, United Kingdom.
+44 (0)1483 300800